| Model Number |
2H8603 |
| Medical Device Problem Codes |
Filling Problem (1233); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G1: device manufacturer address 1: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an unspecified quantity of clearlink system extension sets underinfused during patient infusion.Air was gathering in the filter during priming.Once all the air was eliminated, the patients were not getting the full dose.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H11: the actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection of the photograph identified air in line which can potentially impact flow.The reported air condition was verified.The cause of the air could not be determined.Should additional relevant information become available, a supplemental report will be submitted.